Research

Computation of homoclinic orbits in partial differential equations: An application to cylindrical shell buckling


Reference:

Lord, G. J., Champneys, A. R. and Hunt, G. W., 1999. Computation of homoclinic orbits in partial differential equations: An application to cylindrical shell buckling. SIAM Journal on Scientific Computing, 21 (2), pp. 591-619.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Details

Item Type Articles
CreatorsLord, G. J., Champneys, A. R. and Hunt, G. W.
DepartmentsFaculty of Engineering & Design > Mechanical Engineering
RefereedYes
StatusPublished
ID Code13194

Export

Actions (login required)

View Item